# SDR REXA2012110101445

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 21,438 hours, 19,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET MASTER CAUTION AFTER TAKEOFF.  A/C WAS DEICED BEFORE FLIGHT WITH ALL TIMES ADHERED TO, APU OFF, BLEEDS ON THE ENGINES, AND OAT 1C ORH COMPLETE.  COMPLIED WITH SMOKE/FUMES IN CABIN/FLIGHT DECK/SMOKE TOILET MSG WORKS COPE, NO DISCREPANCY NOTED.  COULD NOT DUPLICATE ON GROUND, IAW CHECKLIST PROVIDED, SEE AML PAGE'S 2368803, 2368804 FOR CORRECTIVE ACTIONS.
